zbMATH — the first resource for mathematics

Conformal mappings between canonical multiply connected domains. (English) Zbl 1101.30010
The authors show that the modified Green’s function of a multiply connected circular domain can be represented by the Schottky-Klein prime function associated with this domain. Using this result, explicit analytic formulae for the conformal mappings from circular domains to domains with parallel, radial or circular slits are constructed.

30C20 Conformal mappings of special domains
31A15 Potentials and capacity, harmonic measure, extremal length and related notions in two dimensions
Full Text: DOI
[1] M. J. Ablowitz and A. S. Fokas, Complex Variables, Cambridge University Press, 1997. · Zbl 0885.30001
[2] H. Baker, Abelian Functions, Cambridge University Press, Cambridge, 1995. · Zbl 0848.14012
[3] A. F. Beardon, A Primer on Riemann Surfaces, London. Math. Soc. Lecture Note Ser. 78, Cambridge University Press, Cambridge, 1984. · Zbl 0546.30001
[4] E. D. Belokolos, A. I. Bobenko, V. Z. Enol’skii, A. R. Its and V. B. Matveev, Algebro-Geometric Approach to Nonlinear Integrable Equations, Springer Verlag, 1994.
[5] D. G. Crowdy and J. S. Marshall, Analytical formulae for the Kirchhoff-Routh path function in multiply connected domains, Proc. Roy. Soc. A. 461 (2005), 2477–2501. · Zbl 1186.76630 · doi:10.1098/rspa.2005.1492
[6] D. G. Crowdy and J. S. Marshall, The motion of a point vortex through gaps in walls, to appear in J. Fluid Mech. · Zbl 1085.76014
[7] D. G. Crowdy, Schwarz-Christoffel mappings to multiply connected polygonal domains, Proc. Roy. Soc. A 461 (2005), 2653–2678. · Zbl 1186.30005 · doi:10.1098/rspa.2005.1480
[8] D. G. Crowdy, Genus-N algebraic reductions of the Benney hierarchy within a Schottky model, J. Phys. A: Math. Gen. 38 (2005), 10917–10934. · Zbl 1092.37046 · doi:10.1088/0305-4470/38/50/004
[9] J. Gibbons and S. Tsarev, Conformal mappings and reductions of the Benney equations, Phys Lett. A 258 (1999), 263–271. · Zbl 0936.35184 · doi:10.1016/S0375-9601(99)00389-8
[10] P. Henrici, Applied and Computational Complex Analysis, Wiley Interscience, New York, 1986. · Zbl 0578.30001
[11] G. Julia, Lecons sur la representation conforme des aires multiplement connexes, Gaulthiers-Villars, Paris, 1934. · Zbl 0011.31204
[12] H. Kober, A Dictionary of Conformal Representation, Dover, New York, 1957.
[13] P. Koebe, Abhandlungen zur Theorie der konformen Abbildung, Acta Mathematica 41 (1914), 305–344. · JFM 46.0545.02 · doi:10.1007/BF02422949
[14] V. V. Mityushev and S. V. Rogosin, Constructive Methods for Linear and Nonlinear Boundary Value Problems for Analytic Function Theory, Chapman & Hall/CRC, London, 1999. · Zbl 0957.30002
[15] D. Mumford, C. Series and D. Wright, Indra’s Pearls, Cambridge University Press, 2002. · Zbl 1141.00002
[16] Z. Nehari, Conformal Mapping, au]McGraw-Hill,_ New York, 1952. · Zbl 0048.31503
[17] M. Schiffer, Recent advances in the theory of conformal mapping, appendix to: R. Courant, Dirichlet’s Principle, Conformal Mapping and Minimal Surfaces, 1950.
[18] M. Schmies, Computational methods for Riemann surfaces and helicoids with handles, Ph.D. thesis, University of Berlin, 2005. · Zbl 1233.30003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.